Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Is long term antibiotics causing stomach cramps?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 126 Questions
My developmentally disabled daughter has been on augmenting for 7 days for a sinus infection, she's non verbal but is now acting as though she has stomach cramps. Has she been on the antibiotic long enough?
Posted Wed, 11 Apr 2012 in Medicines and Side Effects
Follow-up: Is long term antibiotics causing stomach cramps? 6 minutes later
Not sure where the answers pop up?
Answered by Dr. Tulasi Raman.P 11 minutes later

Thanks for your query.

I am not exactly sure about what your question is.

Yes, a 7 day course of Tab.Augmentin for sinusitis is enough.

Regarding your child's behavior (acting as though she has stomach cramps), I cannot comment on it without proper examination and further more details.

Hope this answers your query. Please get back to me with more details if you have any further questions.
Above answer was peer-reviewed by
Follow-up: Is long term antibiotics causing stomach cramps? 10 minutes later
Thank you doctor, that was the question. I hate antibiotics and am afraid of the "super bug" phenom if i don't complete an antibiotic course. I understand you can not comment on the cramps. as a non verbal woman even hands on diagnostics are a shot in the dark. Just wanted to make sure she had enough augmentin on board to get rid of the sinus infection.
Answered by Dr. Tulasi Raman.P 12 minutes later

Thank You for your feedback.

Please click on the accept button below.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor